# SDR ASAA0480050

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 5935812519
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LEFT MLG FORWARD TRUNNION FITTING IS GOUGED ON LOWER SIDE.  REMOVED DAMAGE, PERFORMED HFEC, FLAP PEEN, AND TREATED AND PRIMED AREA PER EA5740-01373.  (M)
